# SDR SWAA2021080301605

- Difficulty date: July 19, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N8645A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36907
- Aircraft time: 20,917 hours, 9,167 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FLOOR PANEL 120CF CORRODED / FABRICATED REPLACEMENT FLOOR PANEL IAW AMM 25-52-01-201-801 AND BOEING DRAWING 453A1610 REV - (120CF)
